MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP ARCTIC FRONT ADVANCE CARDIAC CRYOABLATION CATHETER; PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION

MEDTRONIC CRYOCATH LP ARCTIC FRONT ADVANCE CARDIAC CRYOABLATION CATHETER; PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number 2AF284
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Dysphagia/ Odynophagia (1815); Low Blood Pressure/ Hypotension (1914); Discomfort (2330); Neck Pain (2433); No Code Available (3191)
Date of Event 01/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event summary: it was reported that one day post cryo ablation procedure, the patient experienced atypical chest pain, and was diagnosed with gastroesophageal reflux disease (gerd).Additionally, the patient had complaints of neck pain, difficulty swallowing and coughing bouts.It was also reported that the patient had hypotension.The balloon catheter was not returned for investigation.There is no indication of the reported adverse events is related to manufacturing and performance of the device.In conclusion, this is a case related to a clinical adverse event (chest pain, neck pain, cough, hypotension and difficult swallowing and digestive discomfort).The reported adverse events could not be related to the performance of the cryoablation devices.The balloon catheter was not returned for investigation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that one day post cryo ablation procedure, the patient experienced atypical chest pain, and also was diagnosed with gastroesophageal reflux disease (gerd).Additionally, the patient had complaints of neck pain, difficulty swallowing and coughing bouts.It was also reported that the patient had hypotension.The case was already completed with cryo.The patient was subsequently started on an anti-inflammatory with a proton pump inhibitor, and a modification to his current medication regimen was performed.The patient had an extended hospitalization.The patient's symptoms then resolved, and the patient was discharged from the hospital.No further patient complications have been reported as a result of this event.The patient was part of the (b)(6) clinical study.

Brand Name
ARCTIC FRONT ADVANCE CARDIAC CRYOABLATION CATHETER
Common Device Name
PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
MDR Report Key7923186
Report Number3002648230-2018-00701
Device Sequence Number1484741
Product Code OAE
UDI-Device Identifier00643169753693
UDI-Public00643169753693
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100010/S015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/02/2018
Device Model Number2AF284
Device Catalogue Number2AF284
Device Lot Number44386
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2018
Initial Report FDA Received Date10/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;